# SDR IPXA09557779

- Difficulty date: October 24, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202472
- Condition: Damaged
- Location: Bs 1495.5 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK DAMAGED AT STA 1585 RBL 45.5.  REMOVED AND REPLACED SEAT TRACK PER EO B757-5310-34863-B.
